Sexual Wellness Resource Center
For Adults over 50.

Cholesterol

ASK THE DOCTOR

"About six months ago, my husband, 56, started taking medication to control his cholesterol.Can this have an effect on his sexual performance? He asked his doctor, but his only response was 'sometimes'. This is the only medication my husband is taking, and it seems to have decreased his interest in sex. Thank you."

Cholesterol medication is a rare cause of decreased sex drive. You should explore other possible causes, including erectile dysfunction, with a doctor who has more to say than "sometimes".

Do you have a question? Ask the Doctor

 

Previous: Penile implant Next: Viagra for women

Popular Articles

Visit Our Affiliates

Affiliate relationships and commissions help support X’s and O’s so we can continue to provide helpful content about healthy lifelong sexuality. You can show your support by visiting their websites and purchasing quality sexual aids and toys.

Free US delivery on sex toys, lingerie, gifts & accessories
Anniversary Collection
Hot Octopus
Sex Ramp